Vol. 76, No. 2, 1978

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Hermitian quadratic forms and Hermitian modular forms

David Mordecai Cohen and Howard Leonard Resnikoff

Vol. 76 (1978), No. 2, 329–337
Abstract

It is shown that if H is a positive definite Hermitian quadratic form in r variables which is even integral over the imaginary quadratic field of discriminant d and if detH = 2rdr∕2, then 4 divides r.

Mathematical Subject Classification
Primary: 10D20, 10D20
Secondary: 10C05
Milestones
Received: 28 January 1977
Revised: 13 September 1977
Published: 1 June 1978
Authors
David Mordecai Cohen
Howard Leonard Resnikoff